2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics

Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 2 No. 2
Approximate Analytical Solutions for the Swift-Hohenberg Equation with Cauchy-Dirichlet Condition
Najeeb Alam Khan1*, Nasir-Uddin Khan1, Muhammad Jamil2,3, Javed Ahmed Siddqui2
1. Department of Mathematics, University of Karachi, Karachi 75270, Pakistan
2. Department of Mathematics, NEDUET, Karachi 75270, Pakistan
3. Abdul Salam School of Mathematical Sciences, Lahore, Pakistan
* Corresponding author. Emails: * njbalam@yahoo.com (N. A. Khan), jqrza26@yahoo.com (M. Jamil),
naskhan@uok.edu.pk(N.-U. Khan), javeed_khi@yahoo.com(J. A. Siddqui)
Abstract: In this paper, the differential transform method (DTM), the variational iteration method (VIM) and the homotopy-Padé perturbation method (HPM) are adopted to find approximate solutions of the Swift-Hohenberg equation. The obtained results are useful for the study of shear thinning effects in non-Newtonian fluid flows.

Keywords: Swift–Hohenberg (S-H) equation; Shear thinning; Rayleigh-Bénard convection model; velocity profile; Padé approximation

Biographical Notes:


Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 1206653th visitor.